# SDR DALA2015021101168

- Difficulty date: February 7, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Corroded
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY POWER ACTUATOR OUTSIDE SURFACE CORRODED.  R & R L1 DOOR EMERGENCY POWER ACTUATOR, ADJUSTMENT CHECKED GOOD.
